Header menu link for other important links
X
On a class of optimal type covariate adjusted response adaptive allocations for normal treatment responses
U BANDYOPADHYAY,
Published in Austrian Statistical Society
2015
Volume: 44
   
Issue: 4
Pages: 53 - 65
Abstract
In the context of clinical trials for comparing two treatments, a new class of covariate adjusted response adaptive procedures is developed to achieve a balance between clinical optimality and inferential precision. Assuming normally distributed responses, several exact and asymptotic properties are studied and compared with a reasonable alternative under the presence of treatment covariate interaction. © 2015, Austrian Statistical Society. All rights reserved.
About the journal
JournalAustrian Journal of Statistics
PublisherAustrian Statistical Society
ISSN1026-597X
Open AccessNo